I just started this pill 5 days ago I have been on pills back to back for five years so I dont have periods I have already had some discomfort (cramps) and bloating and spotting is this normal? will these symptoms go away? If I take these back to back will I still have periods or any bleeding? The whole point of me being on any pill is to stop my menstrual cycle.
I should think the cramping and spotting you are experiencing is due to changing over to a different pill,it should go away once your body gets used to the new pill.When you are taking pills back to back it stops you getting your period but once every few months you might notice some small spotting.
That is what i was told by my doc,i have recently come off the depo shot and started taking my pill back to back also to stop my period.
Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Oct 2014 • 1 answer
Birth Control - I missed the first pill of the pack and had sex that night. I was 14 hours late and?
Updated 1 Jan 2015 • 2 answers
Updated 5 May 2015 • 1 answer
Updated 5 Dec 2015 • 4 answers
Updated 6 Jan 2019 • 1 answer